Patient :I went to my doctor about a month ago because I get horrible pains in my arms and legs that I can only describe as growing pains. I am 21 years old and have not grown an inch for years. I am female and within a healthy body weight. My doctor took a blood test and everything came back normal. She told me to stop taking the daily vitamins I was on because she believes the excess vitamins may be sitting in my body and causing the pains. I was taking vitafusion multivitamins and have been off of them for about a month. In that month, my period was late (which has never happened) and I have developed eczema around my lips. I have a history of eczema on my hand but never have had it anywhere else. Should I get back on the multivitamins?
Symptoms: Eczema around lips after stopping multivitamins
Thank you for your question. Certain vitamin deficiencies can cause dermatitis, and skin irritations which can mimic eczema. However, you are also having changes in your menstrual cycle and for this reason we recommend that you return to you doctor be examined to determine the cause of your symptoms. You will need to undergo blood testing in order to determine if you are suffering from vitamin deficiencies or hormonal imbalances. This will assist your doctor in determining the exact treatment that is required for your symptoms.
Thank you for consulting AskTheDoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.